# SDR ASAA12511602

- Difficulty date: May 28, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 16,029 hours, 5,000 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 2402
- Condition: Malfunctioned
- Location: Ac Bay
- Part time: 46,762 hours, 2,484 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED DURING RECALL.  ACFT GROUNDED.  REPLACED LT TEMP CONTROL VALVE IAW AMM 21-51-10-000-801 AND 21-51-10-400-801.  OPS CHECK GOOD (LT CONTROLLER CALLED OUT TEMP CONTROL VALVE AND SYS HAS HISTORY) GROUND FUNCTIONAL TEST GOOD IAW AMM 21-51-10-400-801 PARA E.
